# SDR CALA2023051001451

- Difficulty date: May 10, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 75,529 hours, 15,873 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147W13516
- Condition: Chafed
- Location: Sta2108-2150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUS SKIN (STA 2108 - STA 2150, S2L - S3L) FOUND CHAFING, REFER TO HAECO NR NO. 9410956, SPEC NO. B777-55-3-7032.  FUSELAGE SKIN REPAIRED AS PER SRM 53-70-01 REPAIR 2 REV 91 AND ECRA 5370-01079 REV -.
